# SDR 97ZZZX3461

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6352
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: H2901428
- Condition: Malfunction
- Location: Autotak Ng
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

'ERR' DISPLAYED AT ALL TIMES.
